| Catalog Number |
15-397 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
01/25/2026
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformance's noted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: rupture.
Event or Problem Description
Patient reported being diagnosed with a neurological disease specified as ¿multiple sclerosis" which is not device related.Healthcare professional later reported "rupture".This record is for the right side.The device was explanted.
Event or Problem Description
Additional Manufacturer Narrative
Additional and/or corrected data: d9, h3, h6.Device evaluation:
per the investigation procedure, the device is analyzed through visual microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required:
rupture: observed broken device through microscopic inspection assessed as fold flaw opening and an opening through microscopic inspection assessed as surgical damage.No further actions are required as it is not related to the manufacturing process.Autoimmune disorders: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis (creases, stress marks, nick striated and wear abrasion) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.